Description
The tablets help with pain & discomfort associated with headaches, muscular pain, dental pain, period pain, mild rheumatic pain & mild arthritic pain. It also helps with pain that is associated with a cold & flu.
No shipping option selected.
$16.49
For the temporary relief of acute pain where inflammation is present.
*This product is not available in our WholeLife Healthfoods Markets stores but can be purchased through any WholeLife Pharmacy & Healthfoods store
**Please note this is a Pharmacy Medicine**
![]() |
Available for Nationwide Delivery |
![]() |
Available for Click and Collect |
![]() |
Available for Local Delivery |
The tablets help with pain & discomfort associated with headaches, muscular pain, dental pain, period pain, mild rheumatic pain & mild arthritic pain. It also helps with pain that is associated with a cold & flu.
Ibuprofen 200 mg.
Adults & Children over 12 years: 1 or 2 tablets initially, then 1 or 2 tablets every 4 to 6 hours as necessary. Maximum of 6 tablets in 24 hours. Take with water.
Children 7 to 12 ( 22 to 41kg ) : Take with water. One tablet to be taken every 6 to 8 hours as necessary. Maximum dose of 4 tablets in 24 hours. Initial dose 2 tablets, then 1-2 tablets
every 4-6 hours as necessary (maximum 6 tablets in 24 hours). Take with water.
Not to be given to children under 12 years. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Always read the label and follow the directions for use. Keep out of reach of children. If symptoms persist, please contact your healthcare professional. Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting.
Do not use if you:
• have a stomach ulcer, impaired kidney function or heart failure
• are allergic to aspirin, ibuprofen or other anti-inflammatory medicines
• are trying to become pregnant or during the first 6 months of pregnancy, except on doctor’s advice. Do not use at all during the last 3 months of pregnancy.
Unless advises by a doctor do not use:
• if you have asthma
• if you are aged 65 years of age or over
• for more than a few days at a time.
Unless advised by a doctor or pharmacist, do not:
• use with other products containing ibuprofen, aspirin or other anti-inflammatory medicines or with other medicines that you are taking regularly
While using this medicine:
• do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage
• if you get an allergic reaction, stop taking and see your doctor immediately
• if symptoms persist for more than 3 days consult your doctor. Do not give to children under 7 years.
Reviews
There are no reviews yet.